# SDR DALA2016042503441

- Difficulty date: April 24, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 51,556 hours, 23,458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE 41R AT FRAME 30+15.   REPLACED THE STRINGER SPLICE.
